MAUDE Adverse Event Report: Alcon Research, LLC - Huntington AcrySof Singlepiece IOL; Intraocular Lens

Alcon Research, LLC - Huntington AcrySof Singlepiece IOL; Intraocular Lens
Model Number SA60AT
Medical Device Problem Codes Break (1069); Failure to Deliver (2338)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
A non healthcare professional reported that during an intraocular lens implantation surgery the lens haptic gets stuck in the injector, causing the haptic to break when the injector was retracted.Surgery was completed on the same day by using the replacement lens.
 
Additional Manufacturer Narrative
A product was not returned for analysis.A batch record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the medical device file were met.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
AcrySof Singlepiece IOL
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50614435
Report Number1119421-2026-01827
Device Sequence Number10559695
Product Code HQL
UDI-Device Identifier00380652555890
UDI-Public(01)00380652555890(17)300510(11)250512(10)16035630
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSA60AT
Device Catalogue NumberSA60AT.245
Device Lot Number16035630
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Date Device Manufactured05/12/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown